Late Menstrual Vaginal Discharge Or Uterine Infection?
Good evening my doctor is a mother, I want to ask if this is vaginal discharge or infection. I used to have an IUD, after 7th I took it off and then changed the injection with a period of 1 month, but I only injected it once, the following month after I stopped menstruating but only a little red color. Then the month after menstruation but not red. The story. 2 days before menstruation date, I had intercourse, but after making intimate orgasms it hurts, until when menstruation is still a little painful, but I haven’t had menstrual bleeding yet, but instead a white liquid like condensed milk and quite a lot of it . That’s why Thanks .
Menstrual disorders are one of the side effects that often use injection contraception. Menstrual disorders generally do not require special treatment if it does not cause complaints.
Pain during intercourse is not a common complaint related to the use of injectable contraception, especially the condition for the emergence of vaginal discharge such as milk through womanhood. Such complaints are more likely to be caused by fungal infections (candidiasis), vaginosis or due to sexually transmitted diseases such as gonorrhea or trichomoniasis. You should immediately check with your doctor to ascertain the cause of the complaint so that the right treatment can be done.
The doctor will ask for a history of your complaints, do a physical examination and supporting examinations such as vaginal fluid examination or pap test to ascertain the cause of your complaint. If the complaint is caused by a fungal infection, the doctor can prescribe an antifungal drug that is inserted into the female (ovule) to overcome the complaint. If the complaint is caused by a bacterial infection, the doctor can prescribe antibiotics that are compatible with the bacteria that causes it to resolve your complaint.
Here are articles related to your question:
Overcoming vaginal discharge
May be useful,